# SDR 2012FA0000482

- Difficulty date: June 8, 2012
- Submitted: July 13, 2012
- Operation: General aviation
- Aircraft: N456KG
- Make and model: Diamon DA 42
- Aircraft serial: 42AC031
- Engine: Thielt TAE12501
- Propeller: Mtprop MTV6*
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Leaking
- Part time: 624 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER LEAKING OIL FROM VENT IN DOME.
